# SDR DALA2025061104454

- Difficulty date: May 6, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 97,974 hours, 16,895 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 SLIDE INDICATOR LIGHT INOP OR DAMAGED DOOR2L SLIDE LT NOT ILLU / INTERIOR. CORRECTIVE ACTION: COMPLIED WITH ER/A 626286-14. (0951868).
